| Model Number |
6720-0535 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
07/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned.
Event or Problem Description
It was reported that the patient's right hip was revised due to femoral peri-prosthetic fracture.Patient was revised from an accolade ii stem, biolox delta ceramic head, and adm / mdm insert to a competitor head and stem with a new adm / mdm insert.Rep confirmed that there are no allegations against the revised head and liner and that no further information will be released by the hospital or surgeon.